# SDR SWIA2021072259692

- Difficulty date: April 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME FWD AND AFT SIDE BETWEEN INTERCOSTAL 4-5 CORRODED     (C-CHECK RO 7/20/2021)    REPLACED PAX DOOR CLIP (P/N: 601R319034-2)  COMMON TO FRAME FS320  REF CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. REMOVED CORROSION FROM PAX DOOR FRAME FS320 REF CRJ-700 SRM 51-21-06-001-001-A01, MATERIAL LOSS FOUND TO BE WITHIN LIMITS REF CRJ-700 SRM 52-11-06-001-001-A01. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
